Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lexapro side effects

Posted by casiopea on October 22, 2003, at 11:36:01

In reply to Re: Lexapro side effects john1022, posted by Mariposa on October 21, 2003, at 16:52:03

Hey, just hang in there. I belive some people have a harder time with Lex than others , you just have to wait for 6-8 weeks. I started taking Lex 6 months ago and the first two weeks were bad. I had nausea and dyzzines and I was really tired all the time.... I would sleep 3 or 4 hours in the middle of the day. It got better though... and it is worth it. I started feeling better at 6 weeks and then even better at 12...

Hopefully you'll feel better

C.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[271865]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:casiopea thread:271095
URL: http://www.dr-bob.org/babble/20031021/msgs/271865.html